# SDR SWAA2021081715653

- Difficulty date: September 11, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 65,596 hours, 38,822 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG UPPER I/B STABILIZER BEAM. FWD ATTACHMENT BRACKET CRACK. / REMOVED & REPLACED BRACKET PER SRM 51-40-02.
